Efficient difference schemes for quasilinear transport equations
Differencialʹnye uravneniâ, Tome 21 (1985) no. 7, pp. 1264-1267
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_7_a19,
author = {V. N. Abrashin and V. A. Mukha},
title = {Efficient difference schemes for quasilinear transport equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1264--1267},
year = {1985},
volume = {21},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_7_a19/}
}
V. N. Abrashin; V. A. Mukha. Efficient difference schemes for quasilinear transport equations. Differencialʹnye uravneniâ, Tome 21 (1985) no. 7, pp. 1264-1267. http://geodesic.mathdoc.fr/item/DE_1985_21_7_a19/